Geodesics and soap bubbles in surfaces.
Mathematische Zeitschrift, Tome 223 (1996) no. 3, pp. 185-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1996__223_3_174916,
author = {Frank Morgan and Joel Hass},
title = {Geodesics and soap bubbles in surfaces.},
journal = {Mathematische Zeitschrift},
pages = {185--196},
year = {1996},
volume = {223},
number = {3},
zbl = {0865.53009},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__223_3_174916/}
}
Frank Morgan; Joel Hass. Geodesics and soap bubbles in surfaces.. Mathematische Zeitschrift, Tome 223 (1996) no. 3, pp. 185-196. http://geodesic.mathdoc.fr/item/MZ_1996__223_3_174916/